# SDR HALA2022012400031

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 46,477 hours, 7,343 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 FOUND 1R DOOR INDICATION STAYS OPEN. CORRECTIVE ACTION: RESET PSEU AND PERFORMED OPS TEST PER AMM 52-71-00. OPS GOOD. NO FAULTS NOTED. (7738935)
